On the Gaussian Law of Errors in the Theory of Additive Functions¶
Erdös, P., & Kac, M. On the Gaussian Law of Errors in the Theory of Additive Functions.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Domain-specific¶
- Additive function
- Completely additive functions remove the coprimality restriction; additive functions are determined by their values on prime powers and support average-order and probabilistic number theory.
This sourceProc Natl Acad Sci USA. 1939 April; 25(4): 206–207. online.
- Completely additive functions remove the coprimality restriction; additive functions are determined by their values on prime powers and support average-order and probabilistic number theory.
Verification¶
Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:003111f7872e · see in the full table